International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 323-330
Characterization of fuzzy neighborhood commutative division rings II
Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 17 June 1993
Copyright © 1995 T. M. G. Ahsanullah and Fawzi A. Al-Thukair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In  we produced a characterization of fuzzy neighborhood commutative division
rings; here we present another characterization of it in a sense that we minimize the conditions so
that a fuzzy neighborhood system is compatible with the commutative division ring structure.
As an additional result, we show that Chadwick  relatively compact fuzzy set is bounded in a
fuzzy neighborhood commutative division ring.